# SDR CALA2021030500257

- Difficulty date: March 3, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N57870
- Make and model: Boeing 757-33N
- Aircraft serial: 33525
- Aircraft time: 49,652 hours, 14,218 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Condition: Burned
- Location: Colling Fan
- Component: Cooling Fan
- Component part number: 731376A
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AC DIVERTED TO DEN WITH SMOKE IN THE COCKPIT. DEBRIEFED CREW AND FROM FILLED OUT. OBVIOUS ELECTRICAL SMELL AND FOUND THE FWD WQU IP COOLING SUPPLY FAN CB POPPED. CREW DID GET THE EQUIPMENT OVHT LITE ON IN FLIGHT AND ON THE GROUND LABOR HOUR UPDATE REPLACED PRIMARY EQUIPMENT COOLING FAN PER AMM 21-58-06-014-001 AND 414-007.OPS AND LEAK CHECKS GOOD. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1151755  SN OFF 1790 FAN, AIR, COOLI  OFF 19-2158-9-0001 1790 ON 19-2158-9-0001 2334
